Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A multiplicity theory for Boolean algebras of projections in Banach spaces


Author: William G. Bade
Journal: Trans. Amer. Math. Soc. 92 (1959), 508-530
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0108729-0
MathSciNet review: 0108729
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. G. Bade, Unbounded spectral operators, Pacific J. Math. vol. 4 (1954) pp. 373-392. MR 0063566 (16:143c)
  • [2] -, Weak and strong limits of spectral operators, Pacific J. Math. vol. 4 (1954) pp. 393-414. MR 0063567 (16:144a)
  • [3] -, On Boolean algebras of projections and algebras of operators, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 345-360. MR 0073954 (17:513d)
  • [4] J. Dieudonné, Sur la théorie spectrale, J. Math. Pures Appl. vol. 35 (9) (1956) pp. 175-187. MR 0077894 (17:1112b)
  • [5] -, Champs de vecteurs non localement triviaux, Arch. Math. vol. 7 (1956) pp. 6-10. MR 0077895 (17:1112c)
  • [6] J. Dixmier, Le moyennes invariantes dans les semi-groupes et leurs applications, Acta Univ. Szeged vol. 12(A) (1950) pp. 213-227. MR 0037470 (12:267a)
  • [7] N. Dunford, Spectral operators, Pacific J. Math. vol. 4 (1954) pp. 321-354. MR 0063563 (16:142d)
  • [8] N. Dunford and J. Schwartz, Linear operators, II. Spectral theory, Interscience, forthcoming. MR 1009163 (90g:47001b)
  • [9] P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, New York, 1951. MR 0045309 (13:563a)
  • [10] J. L. Kelley, Commutative operator algebras, Proc. Nat. Acad. Sci. U.S.A. vol. 38 (1952) pp. 598-605. MR 0051440 (14:481a)
  • [11] G. W. Mackey, Commutative Banach algebras, multigraphed Harvard lecture notes, ed. by A. Blair, 1952.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0108729-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society